# SDR SIMA202108309001

- Difficulty date: August 9, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FUTTER DAMPER FITTING HAS MIGRATING BUSHINGS.(MAJOR REPAIR)-C/A-COMPLETE: RAR LH AILERON DAMPER FITTING IAW EO EM-27MR-112.
